# SDR MASA20201029071

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,183 hours, 31,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH6703135518
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSSION ON FUSELAGE FRAME FS319 BETWEEN STGR 26R TO 26L FORWARD E&E BAY.  R & R FRAME SECTOR.
